# SDR HEEA124333

- Difficulty date: February 18, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N495PH
- Make and model: Bell 407
- Aircraft serial: 53397
- Aircraft time: 9,586 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Longeron
- Part number: 206032319127
- Condition: Cracked
- Location: Tailboom
- Part time: 9,586 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT TAILBOOM LOWER LONGERON (FUSELAGE SIDE) IS CRACKED NEAR BOLT HOLE ON FITTING.  REPLACED WITH NEW LONGERON.
